# SDR SWAA000982

- Difficulty date: May 30, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 29,291 hours, 29,299 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Part number: HG1050AD05
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, F/O ADI INOP AFTER TAKEOFF.  REMOVED AND REPLACED F/O ADI PER MM.
